# SDR 9JLA2022121630934

- Difficulty date: December 7, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 8,139 hours, 6,604 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: 45AS66010019
- Part serial: 0808505
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE HORIZONTAL STAB DE-ICE FAIL AND ASSOCIATED MASTER WARNING LIGHT ILLUMINATED IN FLIGHT WITH MODERATE ICING AT FL250. THE FLIGHT CREW RAN THE CHECKLIST AND COMPLETED THE FLIGHT WITHOUT ISSUE. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THE LEFT ELEVATOR HORN WAS DEFECTIVE. THE HORN WAS REMOVED AND REPLACED WITH A REPAIRED ASSY. PERFORMED OPS CHECKS AND SELF-TEST NOW PASSES. RETURNED THE AIRCRAFT TO SERVICE
